# SDR DALA13052420930

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,374 hours, 50,031 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer
- Condition: Corroded
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK IN MSP, THE TAIL CONE TEE PIN RETAINING CLIPS WERE FOUND TO BE RUSTY AT THE TEE PIN MOUNT CLIPS.  REPLACED TEE PIN RETAINING CLIPS IAW AMM 53-53. THE REQUIRED INSPECTION WAS COMPLETED.
